PMRGCAuk
6,918 members10,906 posts

POTS

Does anyone know anything about this syndrome and can help me with this. My daughter suffers from this and I am at my wit's end. Then I am on Prednisone and feel like I'm having a nervous breakdown! No one around me cares nor wants to help. Husband is on meds that is literally has hi off his rocker. Gabapentin, it has his head totally twisted. There is no talking to him. Was thinking of addressing his doctor??

11 Replies
oldestnewest

Hi

Sorry you have so much to cope with at present hope this helps

potsuk.org

2 likes
Reply

Hello, I’m so sorry you are so overwhelmed, Pred doesn’t help. PoTS is quite a complicated condition with different causes and should be investigated properly. I’m not qualified to advise and there is too little information for anyone who is, but do look at the link given by Rose54 to get an idea and hopefully support

Regarding the Gabapentin, if it is causing problems with mental function and he isn’t able to help himself or could become a danger to himself or others, I would go to the GP for sure.

3 likes
Reply

Hi cupcake

So sorry everything in a spin at the moment. I can't help in any practical way but sending best wishes and hope it all calms a bit. You are bound to feel frazzled. Good luck 🌻🌻

2 likes
Reply

Go have a few cupcakes! I hope things calm down. Pred might be intensifying your mental state in addition to all your current problems. Be gentle with yourself.

3 likes
Reply

Well i certainly won’t suggest eating as a joke, that missed the mark hearing your distress. I have POTS. You’re correct not much out there. Cardiologist 1st off - but I saw, you might find episode through Internet “monster inside me” of a young woman who couldn’t stay awake, eat nor function. In the end she found a physician who suggested a dose of sodium in the morning and I’m certain other “to dos” for her POTS . my doctor put me on toprol time release. I have bouts of it here and there. But, honestly the least of my trouble .

Regarding your husband and the med Gsb- it drove me to vicious episodes of rage. Don’t drink ever with it; honestly , the worse time of my life . Well, next to 60 mg of prednisone and Xanax 😳. Please if he is exhibiting any signs and you can’t talk to him. Reach out to his doctor. If i find episode on POTS. I’ll share .

2 likes
Reply

Thank you so much for reaching out . It matters! And I'm on it. Daughter is on some astronaut meds steroids and salty snacks and water see no end . Ugh

Reply

Could you enlarge on the salty snacks and water. ? Is that a recommendation for alleviating symptoms ?

Reply

Go over to the lupus forum:

healthunlocked.com/lupusuk

and put a post up there - there are several people on there with POTS so they should be able to give you some info and tips.

1 like
Reply

They put my hubby on this drug June 2013 in 2 weeks was a wreck stood in front of me one day couldn't get words out, didn't know we're his was. Couple of hours later he ask if it really happened thought he was having a nightmare , he stopped them cold turkey not the best thing to do within 4days had him back to normal . They don't suit everyone talk to doctor asap

1 like
Reply

Absolutely!!!

If strange things happen within a short time of starting a new drug - demand to stop it. If that happens it was the drug - until proven otherwise.

3 likes
Reply

My granddaughter has Pots as secondary to Ehlers Danlos syndrome. She also was on gabapentin which helped but created depression she is only 14. My daughter takes her to a childrens hospital there are doctors who specialize in it. Good luck my thoughts are with you

Reply

You may also like...